1 doctor weighed in:
What is the treatment for benzocaine toxicity?
1 doctor weighed in

Dr. Karen Sibert
Anesthesiology
In brief: Methylene blue
The most dangerous potential effect of Benzocaine overdose is methemoglobinemia, a condition in which not enough oxygen is available to the body.
There may be pale or blue-gray skin and nail beds, shortness of breath, and lightheadedness. Emergency treatment is the IV administration of a medication called methylene blue, and discontinuation of Benzocaine use.

In brief: Methylene blue
The most dangerous potential effect of Benzocaine overdose is methemoglobinemia, a condition in which not enough oxygen is available to the body.
There may be pale or blue-gray skin and nail beds, shortness of breath, and lightheadedness. Emergency treatment is the IV administration of a medication called methylene blue, and discontinuation of Benzocaine use.
Dr. Karen Sibert
Dr. Karen Sibert
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors